Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 151, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2025, 5:49 PM EDT for Crawford County, Pennsylvania. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2025, 5:49 PM EDT (21:49 UTC)
- Expired
- Jul 26, 2025, 6:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 120 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:56 PM EDT | TSTM WND DMG | 4 Ssw Blooming Valley, PA | Public safety scanner reported a tree down and blocking State Highway 27 between Moyer Road South Wayland Road. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
576
WUUS51 KCLE 262149
SVRCLE
PAC039-262230-
/O.NEW.KCLE.SV.W.0151.250726T2149Z-250726T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
549 PM EDT Sat Jul 26 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Crawford County in northwestern Pennsylvania...
* Until 630 PM EDT.
* At 549 PM EDT, a severe thunderstorm was located near Meadville,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Meadville, Titusville, Harmonsburg, Guys Mills, Atlantic,
Cochranton, Saegertown, Conneaut Lake, Hydetown, Blooming Valley,
Townville, Conneaut Lakeshore, and Geneva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4162 7982 4161 7983 4155 7992 4154 7993
4151 7998 4149 8000 4148 8034 4171 8036
4173 7962 4162 7961
TIME...MOT...LOC 2149Z 271DEG 29KT 4161 8019
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic2 follow-up statements
951
WWUS51 KCLE 262212
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
612 PM EDT Sat Jul 26 2025
PAC039-262230-
/O.CON.KCLE.SV.W.0151.000000T0000Z-250726T2230Z/
Crawford PA-
612 PM EDT Sat Jul 26 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN CRAWFORD COUNTY...
At 612 PM EDT, a severe thunderstorm was located over Guys Mills, or
10 miles east of Meadville, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Titusville, Guys Mills, Cochranton, Hydetown, Blooming Valley, and
Townville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4149 8003 4172 8011 4173 7962 4162 7961
4162 7982 4161 7983 4155 7992 4154 7993
4151 7998 4149 8000
TIME...MOT...LOC 2212Z 264DEG 18KT 4160 7995
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic046
WWUS51 KCLE 262227
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
627 PM EDT Sat Jul 26 2025
PAC039-262236-
/O.EXP.KCLE.SV.W.0151.000000T0000Z-250726T2230Z/
Crawford PA-
627 PM EDT Sat Jul 26 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4149 8003 4172 8011 4173 7962 4162 7961
4162 7982 4161 7983 4155 7992 4154 7993
4151 7998 4149 8000
TIME...MOT...LOC 2226Z 271DEG 29KT 4160 7981
$$
SefcovicWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:15 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 26, 4:15 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 415 PM EDT Sat Jul 26 2025 .SYNOPSIS... A weak quasi-stationary front located across the lower Great Lakes and Upper Ohio Valley will drift around the area through Monday. An upper level ridge will build from the Central U.S. into the Ohio Valley Monday and Tuesday with hotter weather. A stronger cold front will arrive midweek with cooler and drier weather for the end of the week. && .NEAR TERM /THROUGH SUNDAY NIGHT/... The main weather message for the near term period includes more very warm and muggy conditions in the forecast along with chances for scattered showers and thunderstorms. The higher rain chances will favor the afternoon and evening hours associated with diurnal convection from maximum heating. We have a very moist, tropical-like airmass across the Ohio Valley and lower Great Lakes this weekend. Precipitable water ranges from 1.80" to 2.00"+ which is near the maximum value for this time of year. There is a weak quasi-stationary frontal boundary located across the lower Great Lakes and Upper Ohio Valley this afternoon. This weak surface front will drift or meander near our area through Sunday night. There is a large upper level ridge currently over much of the southeastern U.S. Our area is on the northern edge of this ridge and the mid level steering flow is basically parallel to the weak surface front. MLCAPE values are 1500-2500 J/KG this afternoon and DCAPE of 700-1000 J/KG. Effective deep-layer shear is modest at 25-30 knots. This atmospheric setup will favor scattered convection with heavy rainfall rates and likely some gusty winds. There could be a couple strong to severe storms that may produced a few isolated damaging wind gusts this afternoon into the evening. SPC has the area highlighted in a marginal risk for severe weather today. WPC has the area highlighted in a marginal to slight risk for excessive rainfall and flash flood threat. Most of the convection will gradually decrease in intensity and coverage as the evening progresses into the overnight hours. Widely scattered or chance POPs will remain through the overnight into Sunday morning. The nearly stalled front will again be the focus for redevelopment of convection over northern Ohio into NWPA Sunday. POPs will increase as well towards midday and the afternoon Sunday. Rain chances will start to taper off from north to south towards the evening as the surface boundary sags southward into central Ohio. High temperatures will climb back into the upper 80s to around 90 degrees Sunday afternoon. Heat index values will be in the upper 90s. Convection on Sunday will be similar in nature as today with localized heavy rainfall and gusty winds possible. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... The heat and humidity will crank back up for Monday and Tuesday. That weak front will finally wash out and the large upper ridge over the southern CONUS will build into the Ohio Valley for a couple days. Our rain chances will go down to slight POPs but the main weather story for Monday and Tuesday will be the return of excessive heat. High temperatures will likely range from the upper 80s to lower/mid 90s. Surface dewpoints will be in the lower to middle/upper 70s with very humid conditions. Heat index values will range from the upper 90s to 104 degrees potentially. We will monitor trends over the next day or so for a possible Heat Advisory headline needed for the Monday and Tuesday timeframe. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Some relief from the heat and humidity will arrive with a stronger cold front pushing southward across the Great Lakes and Ohio Valley on Wednesday. We will increase POPs for scattered showers and storms along and ahead of the cold front midweek. A large upper level trough will carve out across the Great Lakes into the Northeast CONUS for the end of next week. A large surface high pressure system will drop southward from southern Canada into the Great Lakes Thursday through Saturday. Temperatures will be very pleasant with lower humidity levels. High temperatures will be in the middle 70s to lower 80s. Overnight low temperatures will be very nice in the 50s, away from the lakeshore, for a few nights. && .AVIATION /18Z Saturday THROUGH Thursday/... Unsettled weather is anticipated over the next 24 hours as a warm front continues to lift north of Lake Erie and a series of shortwaves ripple across the local area. Multiple rounds of showers and thunderstorms are likely through at least early Sunday morning, although high res guidance continues to struggle with the exact timing and placement of showers/storms through the next 18 hours or so. Showers are beginning to develop over inland Ohio with slightly stronger/more organized convection moving into northwestern Ohio as of about 1730Z. Currently thinking that this round of showers/storms will move east across the area this afternoon into early this evening with another round moving into the area near or shortly after 00Z tonight. This round will likely move east into the overnight with additional showers and perhaps a few thunderstorms possible across NE OH/NW PA Sunday morning. Attempted to time out each round of showers/storms for each TAF site, but amendments will likely be needed as the situation evolves and confidence increases. VFR with scattered cumulus is likely outside of thunderstorms through this evening, but there may be periods of MVFR ceilings at KERI/KYNG this afternoon. Non-VFR conditions are likely in any thunderstorms and moderate to heavy rain through Sunday morning. Depending on where rain falls, there may be some patchy fog and lower stratus late tonight into Sunday morning. Winds will be south/southwest and under 10 knots through tonight before becoming more westerly by Sunday afternoon. Outlook...Non-VFR possible through Sunday in scattered showers and thunderstorms with a frontal boundary lingering in the area. Non-VFR possible in showers and thunderstorms Wednesday and Wednesday night. && .MARINE... Winds will generally be variable and 10 knots or less through early evening before shifting to the west/southwest and increasing to 10 to 15 knots later tonight through Sunday morning. Winds should diminish to 10 knots or less in the western basin by Sunday afternoon, but winds and waves may remain elevated in the eastern basin through the afternoon. Southwest winds under 10 knots are expected late Sunday through much of Monday before onshore flow develops and winds increase to about 10 knots behind a cold front Tuesday into Wednesday. Northeast winds 10 to 15 knots are expected as high pressure begins to build into the region on Thursday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...77 NEAR TERM...77 SHORT TERM...77 LONG TERM...77 AVIATION...15 MARINE...15
Hazardous weather outlook, Jul 26, 4:18 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 418 PM EDT Sat Jul 26 2025 LEZ061-142>149-162>169-272030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 418 PM EDT Sat Jul 26 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 418 PM EDT Sat Jul 26 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Occasional showers and thunderstorms are expected today and tonight. There is a Marginal Risk (level 1 of 5) for severe thunderstorms, with damaging winds as the main threat. Thunderstorms will also be capable of producing torrential rainfall, which may lead to localized flash flooding with training or repeated storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Peak heat index values are expected to reach the upper 90s to 104 degrees Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jul 26, 4:47 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
447 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Marine Tstm Wind 3 ENE Catawba Island 41.60N 82.78W
07/26/2025 M45 MPH LEZ143 OH Buoy
Buoy 45201 5 NW Marblehead gust to 39 knots.
&&
15Special weather statement, Jul 26, 4:58 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
458 PM EDT Sat Jul 26 2025
OHZ027-028-036-037-262130-
Crawford OH-Wyandot OH-Marion OH-Morrow OH-
458 PM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MARION...EASTERN
WYANDOT...NORTHWESTERN MORROW AND SOUTHERN CRAWFORD COUNTIES THROUGH
530 PM EDT...
At 457 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Upper Sandusky to near Morral to near
Marion. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Galion, Sycamore, Morral, Benton,
Nevada, Caledonia, North Robinson, Harpster, Oceola, and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4065 8320 4079 8336 4099 8321 4097 8310
4087 8293 4072 8273 4054 8301
TIME...MOT...LOC 2057Z 219DEG 22KT 4079 8326 4068 8317 4062 8307
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicLocal storm report, Jul 26, 5:13 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
513 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Marine Tstm Wind 1 NNW Marblehead 41.54N 82.73W
07/26/2025 M55 MPH LEZ143 OH C-Man Station
C-Man station MRHO1 gust to 48 knots.
&&
15Special weather statement, Jul 26, 5:27 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
527 PM EDT Sat Jul 26 2025
OHZ018-019-027-028-262215-
Seneca OH-Crawford OH-Huron OH-Wyandot OH-
527 PM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN HURON...SENECA...
NORTHEASTERN WYANDOT AND CRAWFORD COUNTIES THROUGH 615 PM EDT...
At 527 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sycamore to near Bucyrus. Movement was
north at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tiffin, Bucyrus, Willard, Green Springs, New Washington, Bloomville,
Sycamore, Chatfield, Attica, Benton, Nevada, Republic, Oceola, and
Sulpher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4126 8321 4126 8297 4102 8271 4070 8295
4070 8302 4096 8330
TIME...MOT...LOC 2127Z 200DEG 20KT 4097 8322 4078 8301
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicSpecial weather statement, Jul 26, 5:32 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
532 PM EDT Sat Jul 26 2025
OHZ017-262215-
Hancock OH-
532 PM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT HANCOCK COUNTY THROUGH 615 PM
EDT...
At 532 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Glandorf to near Lima to near Waynesfield.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
Arcadia, Rawson, Vanlue, Van Buren, Bloomdale, Mount Blanchard,
Benton Ridge, Jenera, Mount Cory, Bairdstown, and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4117 8388 4117 8361 4116 8342 4100 8342
4099 8346 4095 8346 4095 8348 4091 8348
4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 2132Z 259DEG 24KT 4106 8416 4080 8404 4066 8392
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicSpecial weather statement, Jul 26, 5:37 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
537 PM EDT Sat Jul 26 2025
OHZ047-262215-
Knox OH-
537 PM EDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KNOX COUNTY THROUGH
615 PM EDT...
At 537 PM EDT, Doppler radar was tracking a strong thunderstorm near
Utica, or 9 miles southeast of Mount Vernon, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Utica, Martinsburg, and Bladensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4024 8248 4027 8248 4026 8253 4030 8256
4042 8219 4027 8219 4024 8220
TIME...MOT...LOC 2137Z 253DEG 19KT 4026 8239
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 51 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.